MathSciNet Relay Station
MathSciNet bibliographic data
MR2666571 (2011f:03060) 03D45 (20K15 20K20)
Downey, Rodney G.; Goncharov, Sergei S.; Kach, Asher M.; Knight, Julia F.; Kudinov, Oleg V.; Melnikov, Alexander G.; Turetsky, Daniel Decidability and computability of certain torsion-free abelian groups. Notre Dame J. Form. Log. 51 (2010), no. 1, 85–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement